Volume 16 Issue 2
Apr.  1996
Turn off MathJax
Article Contents
Ma Shan-jun, Yang Qian-li, Luo Kai-ji. THE MOVING RADIATION OF COSMIC MAGNETIC MONOPOLE IN ELLIPTIC ORBIT IN PLASMA[J]. Journal of Space Science, 1996, 16(2): 97-102. doi: 10.11728/cjss1996.02.097
Citation: Ma Shan-jun, Yang Qian-li, Luo Kai-ji. THE MOVING RADIATION OF COSMIC MAGNETIC MONOPOLE IN ELLIPTIC ORBIT IN PLASMA[J]. Journal of Space Science, 1996, 16(2): 97-102. doi: 10.11728/cjss1996.02.097

THE MOVING RADIATION OF COSMIC MAGNETIC MONOPOLE IN ELLIPTIC ORBIT IN PLASMA

doi: 10.11728/cjss1996.02.097
  • Received Date: 1995-01-18
  • Rev Recd Date: 1900-01-01
  • Publish Date: 1996-04-24
  • In thes paper, the radiation of the cosmic magnetic monopoles which move in a elliptic orbit in cosmic space are studied. A formula of the radiant spectrum power is de rived. The formula could be used to detect and distinguish the existence of cosmic magne tic monopole.

     

  • loading
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article Views(1438) PDF Downloads(1266) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return